1. Join The Global Pregnancy Community Today!

    Click here!

Welcome to Maternity Forum! Join The Global Pregnancy Community Today! Click here!

Frustrated after being on the shot!

Discussion in 'Wanting to conceive' started by Erica, Jan 16, 2017.

  1. Erica

    Erica New Member

    Hey everyone!

    My boyfriend and I have decided to start trying on our 2nd child together. After our first, I ended up getting on the shot! I was on it not long after he was born up until this past August when I was due back (and decided not to go in). He is going to be 4 next month!

    In that time, I feel like my body is trying to get back to normal, but I'm not sure and figured I would seek some advice before seeing a doctor.

    In August when I was due back for my shot and didn't go, I had a bit of spotting. Nothing more until the end of Nov into Dec for a few days. Then a few days went by when I had nothing, then Dec 9th-12th I actually felt like I had a period....then I started spotting a bit heavier again on Jan 14th. After having what I thought was a period back on Dec 9th I started using ovulation test strips for a month and not once did it show positive. I'm starting to use them again since having more spotting a few days ago and the one I tried (started a new box) so far showed negative. I'm getting a bit down because we really want another baby but I am not sure what's going on with my body!

    Has anyone gone through this or know what may be going on? Any helpful advice would be greatly appreciated!

    Thanks in advance,
    Erica
     
  2. Dilly's Mom

    Dilly's Mom Active Member

    Hi Erica! The body can really go haywire on us like that. I think though that an obstetrician would be the best person to help you figure out what's going on. Although it does take the body a while to get the ovulation process up and running. Some people I know had to take extra hormones so that they will start the normal process again. Best of luck!
     
    Erica likes this.
  3. Honeylette

    Honeylette Active Member

    I had the shot before. I think it was a progesterone shot, depo-provera. It took me 10 months after stopping the shot to get a full period and not spotting. That's when I knew I can conceive again.
     
    Erica likes this.
  4. Rrrobert

    Rrrobert Member

    I've never been a fan of injectable contraceptives,but in any case, I think your best bet is to consult with your OB. best of luck and stay safe!
     
    Erica likes this.
  5. wait a minute... he's your boyfriend? I'm not one to rain on your parade, but have you ever thought about this: in any case that he'd want to leave you and your kids, he wouldn't have any problems separating at all

    are you at least married under a judge? I'm sorry but this worries me a bit more...
     
  6. my cousin experienced the same thing. It was around 9 months that she waited before her full period came.
     
    Erica likes this.
  7. Christie

    Christie Active Member

    I agree with @Dilly's Mom that the best person to help us would be our doctor/OB-GYN. They know how our bodies work and can check us if there is a problem or issue and how we can deal with it.
     
    Erica likes this.
  8. Erica

    Erica New Member

    Thank you!
    Thank you!
     
  9. Erica

    Erica New Member

     
  10. Erica

    Erica New Member

    I have thought about this. I've been with him for 8 years. Married or not, we love each other and want kids together. If something were to happen between us, it would be no different than people who are married, have kids and get divorced. We've talked about it all!
     
  11. Erica

    Erica New Member

    How do we know if it's a "period" though? That's my problem. Last month and this month I was bleeding for 3-4 days....and thought it was a period. If it's not, how would I REALLY know???
     

Share This Page